# SDR SIMA201125202

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 29,452 hours, 27,722 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 4504230B
- Part serial: V28520
- Condition: Shorted
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2838 THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN COCKPIT AND CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED APU HARNESS DUE TO LIGHTNING STRIKE IAW EMB 145 AMM 24-34-00 REF NRWC 616-DFW-00583 FOUND APU HARNESS SHORTED DUE TO LIGHTNING STRIKE AFTER HARNESS CHANGE PERFORMED ETN EM-72-034R1 WITH NO DEFECTS OR ODORS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
